# SDR SWAA2021081029366

- Difficulty date: November 11, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 58,887 hours, 36,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Damaged
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR INTERIOR LOWER HANDLE MOLDING IS DAMAGED / REMOVED & REPLACED OVERWING EXIT DOOR LOWER HANDLE MOLDING REF AMM 52-22-51
